Cetirizine 5 mg +PCM 325 MG + Phenylephrine HCL 5 mg
The medicine has active ingredients Cetirizine, PCM & Phenylephrine HCl. They are a combination therapy that involves antihistamine, anti-allergic & vasopressors. The tablet is useful in cases of cold or where allergy symptoms are produced like sneezing, watery eyes, runny nose, itching etc. They help in reducing the histamine level in the body and provide relief from nasal congestant caused by cold, hay fever or allergies. The blood vessels can be reduced which provided complete relief to the running nose. The ingredient PCM is helpful in providing relief against the pain in the body causes due to these allergies and its symptoms.